Alert archive / Kansas / Wind Advisories in 2014

Wind Advisory 22, NWS Hastings, NE

June 2, 20146 counties in Kansas

NWS Hastings, NE issued this wind advisory at Jun 2, 2014, 3:10 PM CDT for 6 counties in Kansas. It took effect at Jun 3, 2014, 12:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2014, 3:10 PM CDT (20:10 UTC)
In effect from
Jun 3, 2014, 12:00 PM CDT
Expired
Jun 3, 2014, 9:00 PM CDT
In force
9 hr
Issued by
NWS Hastings, NE

Counties Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS

The radar

The Grand Island radar (KUEX), 88 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
348 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WWUS73 KGID 022010
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
310 PM CDT MON JUN 2 2014

...STRONG SOUTH WINDS OVER NORTH-CENTRAL KANSAS TOMORROW...

KSZ005>007-017>019-030500-
/O.NEW.KGID.WI.Y.0022.140603T1700Z-140604T0200Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE...
STOCKTON...OSBORNE...DOWNS...BELOIT
310 PM CDT MON JUN 2 2014

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY. 

* HAZARD...WINDY CONDITIONS.

* TIMING...FROM MIDDAY THROUGH EARLY EVENING.

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT ON EAST
  TO WEST ROADS AND HIGHWAYS...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. AREAS OF BLOWING DUST COULD ALSO REDUCE THE VISIBILITY
  IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

HALBLAUB
3 follow-up statements
468 
WWUS73 KGID 030343
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1043 PM CDT MON JUN 2 2014

...STRONG SOUTH WINDS OVER NORTH-CENTRAL KANSAS TUESDAY...

KSZ005>007-017>019-031145-
/O.CON.KGID.WI.Y.0022.140603T1700Z-140604T0200Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE...
STOCKTON...OSBORNE...DOWNS...BELOIT
1043 PM CDT MON JUN 2 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM CDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY. 

* HAZARD...WINDY CONDITIONS.

* TIMING...FROM NOON THROUGH 9 PM.

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT ON EAST 
  TO WEST ROADS AND HIGHWAYS...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. AREAS OF BLOWING DUST COULD ALSO REDUCE THE 
  VISIBILITY IN SOME AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

HEINLEIN
025 
WWUS73 KGID 031650
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1150 AM CDT TUE JUN 3 2014

...STRONG SOUTH WINDS OVER NORTH-CENTRAL KANSAS THIS AFTERNOON...

KSZ005>007-017>019-040100-
/O.CON.KGID.WI.Y.0022.140603T1700Z-140604T0200Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE...
STOCKTON...OSBORNE...DOWNS...BELOIT
1150 AM CDT TUE JUN 3 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* HAZARD...WINDY CONDITIONS.

* TIMING...FROM NOON THROUGH 9 PM.

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT ON EAST
  TO WEST ROADS AND HIGHWAYS...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. AREAS OF BLOWING DUST COULD MOVE INTO THE AREA AND
  REDUCE THE VISIBILITY IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

HALBLAUB
087 
WWUS73 KGID 040145
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
845 PM CDT TUE JUN 3 2014


KSZ005>007-017>019-040245-
/O.EXP.KGID.WI.Y.0022.000000T0000Z-140604T0200Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE...
STOCKTON...OSBORNE...DOWNS...BELOIT
845 PM CDT TUE JUN 3 2014

...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

IT WILL REMAIN WINDY THROUGH THE EVENING...BUT THE SOUTH WINDS
HAVE BEEN GRADUALLY DIEING DOWN TO BELOW ADVISORY CRITERIA.
THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

WESELY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Jun 2, 3:03 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 2, 3:03 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
303 PM CDT MON JUN 2 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 303 PM CDT MON JUN 2 2014

...SIGNIFICANT SEVERE WEATHER OUTBREAK LIKELY TUE AFTERNOON-EVE...

PLEASE CONT TO FOLLOW SPC OUTLOOKS AND ALL AFD/HWO PRODUCTS ON
WHAT LOOKS LIKE A VERY SERIOUS SVR WX EVENT TOMORROW.

SKYWARN AND EMERGENCY MANAGERS SHOULD PLAN FOR SEVERE WX
OPERATIONS TOMORROW...ESPECIALLY FROM 4PM-9PM.

PUBLIC: BE WEATHER-AWARE TOMORROW. HAVE A WAY TO OBTAIN WEATHER
INFO THROUGHOUT THE DAY. KNOW WHERE YOU WILL GO FOR SHELTER IF
THREATENING WX OCCURS AND YOU ARE NOT AT HOME.

ALOFT: A 591 SUBTROPICAL HIGH WAS OVER NRN MEX...WITH ITS RIDGE
AXIS EXTENDING N UP TO UT/CO. WATER VAPOR IMAGERY SHOWED A
SHORTWAVE TROF MOVING ONSHORE INTO CA. THIS TROF WILL TAKE ON
NEGATIVE TILT BUT DEAMPLIFY TONIGHT AS IT CROSSES NV/UT AND SHUNTS
THE RIDGE ONTO THE CNTRL PLAINS. THIS TROF WILL MOVE THRU HERE
TOMORROW.

SURFACE: THE COOL FRONT THAT MOVES THRU LAST NIGHT WAS ALONG THE
KS- OK BORDER. NRN PLAINS HIGH PRES WILL SLIDE SE TONIGHT AND HEAD
INTO THE MIDWEST BY TOMORROW. MEANWHILE...THE APPROACHING UPPER
TROF WILL INITIATE LEE CYCLOGENESIS TOMORROW. THIS WILL FORCE THE
FRONT TO LIFT BACK N AS A WARM FRONT. AS THE LOW FORMS OVER NW
KS...THE DRYLINE WILL INTENSIFY AND HEAD E AS WELL...CREATING A
TRIPLE POINT WITH THE WARM FRONT.

REST OF THIS AFTERNOON: VERY NICE WITH LIGHT WINDS AND A
COMFORTABLE AIR MASS. HIGH TEMPS WILL PEAK 79-85F AROUND 5 PM.

TONIGHT: MOSTLY CLEAR TO START BUT THEN INCREASING CLOUDS IN A
STRONG BURST OF WARM AIR ADVECTION /WAA/. ANOTHER MILD NIGHT WITH
TEMPS SEVERAL DEGS ABOVE NORMAL.

THUNDER: THE MAIN CORE OF THE LLJ WILL BE OVER THE HIGH PLAINS.
EXPECT ELEVATED TSTMS TO DEVELOP AS A PLUME OF RICH 16-17C 850 MB
DEWPOINTS ADVECTS N AND DESTABILIZES THE ATMS. THE BEST CHANCE
FOR TSTMS SHOULD BE OVER THE PANHANDLE AND SW NEB. HOWEVER...THERE
IS SLIGHT POTENTIAL FOR A COUPLE TSTMS TO DEVELOP FURTHER SE
ACROSS THE FCST AREA TO NEAR KANSAS CITY IN THE 4AM-7AM TIME
FRAME. CANT RULE OUT SOME SEVERE HAIL AS MUCAPE WILL BE INCREASING
UP TO 2000 J/KG. FCST CONFIDENCE IS LOW ON TSTM OCCURRENCE.

TUE: MORNING THRU EARLY AFTERNOON IS HIGHLY UNCERTAIN AND IT WILL
DRIVE WHAT OCCURS LATER. TSTMS COULD BE AROUND BUT COVERAGE AND
LOCATION?

MUCH OF S-CNTRL NEB COULD BE MOSTLY CLOUDY THRU EARLY AFTERNOON.
THIS IS HIGHLY UNCERTAIN AND REMAINS A POTENTIAL FCST
COMPLICATION. SUNNY...HOT AND WINDY OVER N-CNTRL KS. A WIND
ADVISORY HAS BEEN ISSUED FOR SUSTAINED WINDS OF 30-35 MPH AND
GUSTS TO NEAR 40 IN VERY DEEP MIXING.

THERE IS CONSIDERABLE MODEL UNCERTAINTY ON HOW FAR N THE FRONT
WILL LIFT AND IT WILL LIKELY BE DETERMINED BY OVERNIGHT/MORNING
TSTM ACTIVITY. THIS WILL BE A MAJOR PLAYER IN DETERMINING THE
WHERE AFTERNOON SUPERCELLS FORM...ALONG WITH THE GREATEST SVR WX
RISK. MODELS VARY FROM AROUND I-80 TO THE KS-NEB BORDER. THE 09Z
SREF MEAN IS THE FURTHEST S ALONG THE STATE BORDER.

REGARDLESS OF WHERE THE WARM FRONT SETS UP...WE EXPECT DISCRETE
SUPERCELLS TO DEVELOP ALONG/NEAR THE WARM FRONT OVER S-CNTRL NEB.
THE THREAT FOR SUPERCELLS IS CONDITIONAL OVER N-CNTRL KS WHERE
THE CAP WILL NEED TO BREAK.

SEVERE: A STRONG JET STREAK AT THE TROPOPAUSE WILL RESULT IN DEEP
LAYER SHEAR OF 60 KTS...MORE THAN SUFFICIENT FOR SUPERCELLULAR
CONVECTIVE MODE. 09Z SREF MLCAPE 2500-3000 J/KG WITH A VERY THICK
PROFILE IN FCST SOUNDINGS. WHAT IS ESPECIALLY CONCERNING IS THAT
THE 0-1 KM AND 0-3KM SRH N OF THE WARM FRONT WILL BE WELL IN
EXCESS OF THRESHOLDS NECESSARY FOR SIGNIFICANT/LONG-TRACK
TORNADOES.

EXPECT INITIAL TSTMS TO ERUPT 4PM-5PM OVER S-CNTRL NEB. OVER N-CNTRL
KS IT MAY TAKE LONGER FOR THE CAP TO BREAK /6PM-7PM?/. DEEP LAYER
WINDS WILL HAVE A SIGNIFICANT COMPONENT NORMAL TO THE DRYLINE.
THIS TOO WILL BE SUPPORTIVE OF SUPERCELL STRUCTURES.

ALL THREATS ARE ON THE TABLE: STRAIGHT-LINE WIND DAMAGE...HAIL AT
LEAST AS LARGE AS BASEBALLS...AND TORNADOES. FCST SUPERCELL MOTION
IS ONLY 15-20 KTS. LOCALIZED FLOODING COULD ALSO BE A PROBLEM.

AFTERNOON ACTIVITY SHOULD EVENTUALLY CONGEAL AND GROW INTO AN MCS
INTO THE EVENING HRS.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 303 PM CDT MON JUN 2 2014

FORECAST MODELS ARE CONSISTENT WITH CONVECTION/INTENSE STORMS/
SEVERE WEATHER ONGOING TUESDAY EVENING ALONG AND NORTH OF A WARM
FRONTAL BOUNDARY ACROSS NEB WHILE THE SFC LOW TRACKS EAST ALONG
FRONTAL BOUNDARY AND A MID/UPPER LEVEL SHORTWAVE TROUGH TRANSLATE
EASTWARD FM THE ROCKIES ACROSS SOUTH DAKOTA/CENTRAL PLAINS. THERE
IS STILL SOME UNCERTAINTY ON HOW ACTIVE THE DRY LINE MAY BE TO THE
SOUTH AS STRONG CAP WILL BE IN PLACE ACROSS KS...BUT SEVERAL
MODELS INDICATE DRY LINE INITIATION IS POSSIBLE. GIVEN
INSTABILITY PROGS...IMPRESSIVE SHEAR AND BOUNDARY POSITIONS...
CONDITIONS WILL REMAIN FAVORABLE FOR SUPERCELLS AND SEVERE WEATHER
THROUGH THE EVENING. HEAVY RAINFALL IS ALSO A CONCERN WITH HIGH
MOISTURE/PRECIPITABLE WATER VALUES AROUND AN INCH AND A HALF
ACROSS OUR EASTERN ZONES WHICH COULD LEAD TO VERY HIGH RAINFALL IN
EXCESS OF TWO INCHES. LOWLAND FLOODING IS POSSIBLE ESPECIALLY FOR
LOCATIONS WHICH JUST RECEIVED GOOD RAINFALL OVER THE WEEKEND.
CONVECTION SHOULD ORGANIZE INTO AN MCS AND PROPAGATE EAST
NORTHEASTWARD TUESDAY NIGHT AND END ACROSS OUR REGION AS THE NOSE
OF THE LLVL JET ORIENTS ALONG/EAST OF THE MO RIVER AND DRIER AIR
ADVECTS SOUTHEAST FOLLOWING THE PASSAGE OF THE COLD FRONTAL
BOUNDARY.

WEDNESDAY IS LOOKING DRY BUT BREEZY IN THE MORNING BEHIND THE
COLD FRONT...WITH WINDS SUBSIDING AS THE GRADIENT RELAXES AS THE
SURFACE HIGH BUILDS SOUTHEAST ACROSS NEBRASKA. HAVE MAINTAINED
SOME VERY LOW POPS FOR WEDNESDAY NIGHT ACROSS OUR WESTERN/SOUTHERN
ZONES AS UPSLOPE FLOW MAY LEAD TO CONVECTION INITIATION ACROSS THE
HIGH PLAINS WHICH MAY TRY TO WORK INTO OUR CWA OVERNIGHT AND INTO
THURSDAY. THE UNCERTAINTY FOR CONVECTION CARRIES INTO THURSDAY AS
REMNANT ACTIVITY MAY MOVE IN OR REDEVELOP IN WAA AS ANOTHER
SHORTWAVE MOVES ACROSS.

FOR THE REMAINDER OF THE EXTENDED...DID NOT DEVIATE MUCH FROM THE
CR INIT WITH INTERMITTENT CHANCES FOR TSTMS IN A PROGRESSIVE
WEATHER REGIME. THE SATURDAY TIME FRAME IS LOOKING INTERESTING FOR
MORE WIDESPREAD CONVECTION AND THE POTENTIAL FOR SEVERE WEATHER AS
A STRONGER WAVE CROSSES THE PLAINS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1232 PM CDT MON JUN 2 2014

THIS AFTERNOON: VFR. A FEW MID-LEVEL CLOUDS COULD FLOAT THRU. NW
WINDS WILL CONT TO DROP BELOW 10 KTS. CONFIDENCE: HIGH

TONIGHT: VFR BUT MULTI-LAYERED MID-LEVEL CLOUDS WILL DEVELOP LATE.
THERE IS A SLIGHT CHANCE FOR AN MVFR SHWR/TSTM AFTER 06Z. WINDS
WILL BE LIGHT AND VARIABLE IN THE EVENING BUT ORGANIZE FROM THE
SE. CONFIDENCE: MEDIUM

TUE THRU 18Z: MULTI-LAYERED VFR CLOUDS. CEILINGS WILL DEPEND ON
THE OCCURRENCE AND COVERAGE OF POTENTIAL SHWRS/TSTMS THAT COULD BE
NEARBY. THIS RESULTS IN LOW CONFIDENCE. SE WINDS WILL GRADUALLY
INCREASE TO AROUND 10 KTS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...WIND ADVISORY FROM NOON TO 9 PM CDT TUESDAY FOR KSZ005>007-
     017>019.

&&

SHORT TERM...HALBLAUB
LONG TERM...FAY
AVIATION...HALBLAUB
Hazardous weather outlook, Jun 2, 4:43 AM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
443 AM CDT MON JUN 2 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
030945-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
443 AM CDT MON JUN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE WEATHER IS LIKELY ON TUESDAY ACROSS PORTIONS OF THE OUTLOOK
AREA. THE MOST WIDESPREAD THREAT OF SEVERE WEATHER IS EXPECTED
ACROSS NEBRASKA...WITH MORE ISOLATED TO SCATTERED SEVERE
THUNDERSTORMS OVER NORTH CENTRAL KANSAS. THUNDERSTORMS MAY QUICKLY
DEVELOP AND BECOME SEVERE BY EARLY TUESDAY AFTERNOON WITH THE
SEVERE POTENTIAL LASTING WELL INTO THE EVENING HOURS. THE SEVERE
WEATHER THREAT INCLUDES...HAIL TO THE SIZE OF BASEBALLS...WIND
GUSTS TO AROUND 70 MPH...AND THE POTENTIAL OF STRONG LONG TRACK
TORNADOES. BE WEATHER AWARE ON TUESDAY AS IT HAS THE POTENTIAL TO
BE A VOLATILE DAY.

WEDNESDAY NIGHT THROUGH SUNDAY...SCATTERED THUNDERSTORMS WILL BE
POSSIBLE AT TIMES ACROSS THE OUTLOOK AREA. UNCERTAINTY CONTINUES
WITH TIMING AND LOCATION...SO STAY UP TO DATE TO THE LATEST
FORECASTS REGARDING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

In the hours before

Local storm report, Jun 2, 10:04 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1004 AM CDT MON JUN 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       7 NW LEBANON            39.88N 98.65W
06/02/2014  M3.23 INCH       SMITH              KS   COCORAHS

            24HR RAINFALL TOTAL ENDING AT 7AM

&&

PBEDA
Local storm report, Jun 2, 10:45 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1045 AM CDT MON JUN 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 E STAMFORD            40.13N 99.56W
06/02/2014  M3.07 INCH       HARLAN             NE   MESONET

            24 HR TOTAL THRU 7 AM. RAIN FELL BETWEEN 1PM-6PM. OB FROM
            NEBRASKA RAINFALL ASSESSMENT AND INFO NETWORK.

0700 AM     HEAVY RAIN       5 SSE DEWEESE           40.29N 98.10W
06/02/2014  M3.14 INCH       NUCKOLLS           NE   MESONET

            24 HR TOTAL THRU 7 AM. RAIN FELL BETWEEN 1PM-6PM. OB FROM
            NEBRASKA RAINFALL ASSESSMENT AND INFO NETWORK.

0700 AM     HEAVY RAIN       IONIA                   39.66N 98.35W
06/02/2014  M3.23 INCH       JEWELL             KS   CO-OP OBSERVER

            24HR PERIOD ENDING AT 7AM THIS MORNING

0700 AM     HEAVY RAIN       7 NW LEBANON            39.88N 98.65W
06/02/2014  M3.23 INCH       SMITH              KS   COCORAHS

            24HR RAINFALL TOTAL ENDING AT 7AM

0800 AM     HEAVY RAIN       2 SW ALTON              39.45N 98.97W
06/02/2014  M3.40 INCH       OSBORNE            KS   CO-OP OBSERVER

            24HR PERIOD ENDING AT 8AM TODAY.

&&

PBEDA

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:58 PM CDTRiver Flood WarningGIDOsborne27 hr

Nearby

Wind Advisories in Kansas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.